Log In Sign Up

So confused...help????


Forum: Pregnancy Questions

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Pregnancy Questions LinkBack Topic Tools Search this Topic Display Modes
  #1  
September 13th, 2012, 06:15 PM
Newbie
Join Date: Sep 2012
Posts: 1
I am 36 years old and already have a 16 month old baby boy I always take BC pills and 1 month ago I didn't realize that my prescription ran out so I had to start taking my BC pills 2 days later than normal after my period. It has been 1 month and still no period. Can starting my pills 2 days late have that kind of impact???? I also have taken 5 hpt and they have all came up negative.. Can anyone help?
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 11:11 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0